# SDR AALA201508079003

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 23,269 hours, 7,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1750
- Condition: Low Pressure
- Location: R2 Door
- Part time: 23,269 hours, 7,891 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2R DOOR, FLIGHT ATTENDANT CIDS PANEL SHOWS AMBER LIGHT WHEN DOOR IS ARMED.  ALSO CHECK PRESS.  SERVICED 2R DOOR IAW AMM 52-10-00-614-001-A.  CHECKED GOOD, OK FOR SERVICE.
